| Model Number |
DSBFGC50 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
Unspecified Tissue Injury (4559)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.
Event or Problem Description
Allegedly, patient revised due to copious amount of black discolored tissue, black discoloration of the joint capsule consistent with metallosis and dislocation.(left hip).